# SDR DXTA200400486

- Difficulty date: December 19, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N806QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600614
- Aircraft time: 1,692 hours, 1,335 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO GREEN LIGHT ON LEFT MAIN LANDING GEAR WHEN SELECTED DOWN.  INTRANSIT LIGHT ON, HYD PRESS LIGHT OFF, GEAR UNSAFE WARNING HORN ON.  ITEM IS UNDER INVESTIGATION.
